# SDR SWAA2023122133488

- Difficulty date: December 19, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 50,539 hours, 26,785 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE SKIRT NEEDS ADJUST. IT HITS SCUFF PLATE WHEN CLOSING DOOR<[01] ADJUSTED R2- DOOR SLIDE SKIRT AS PER AMM 25-66-01-000-801;[02] VERIFIED STEP 1
